# SDR SIMA2018101028015

- Difficulty date: February 28, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 32,611 hours, 29,873 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Condition: Cracked
- Location: Body Fairing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BODY TO BODY FAIRING STRAP CRACKED 6 INCH AFT OF FR 49. -C/A- LT WING TO BODY FAIRING STRAP 6 INCH AFT OF FR 49 REPAIRED IAW SRM 53-23-12 TYPE II. AFTER INVESTIGATION EXISTING DRILL RUN FOUND UNDER REPAIR STRAP, SKIN REPAIRED IAW SRM 53-23-01, TABLE 108 WITH PLUG RIVETS.
